# SDR USAASB00166

- Difficulty date: June 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Fuselage
- Part time: 37,509 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLT - FLT 665 - EN ROUTE FROM CLT-PBI, AT FL350, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS AT 10,000 FEET AND CLIMBING.  CAPTAIN DECLARED AN EMERGENCY, DESCENDED THE FLIGHT TO 10,000 FEET AND REGAINED CONTROL OF CABIN WITH MANUAL DC.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE.  OPERATIONAL CHECK GOOD PER MM 21-31-11.  (M)
